# SDR ASAA2019062329831

- Difficulty date: June 23, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 24,785 hours, 8,090 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Condition: Failed
- Location: Apu
- Part time: 5,740 hours, 11,189 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START. FAULT & MAINT LIGHT. GROUNDED - YES.  TROUBLE SHOOTING ON W/O: 458518 TASKCARD: N/R-00002 FOUND MAINT MSG 49-41244 GEN DIODE FAIL SHUTDOWN. ACCOMPLISHED B737-900 FIM 49-40 TASK 806. APU REQUIRES STARTER GENERATOR REPLACEMENT. REMOVED AND REPLACED APU STARTER GEN REF B737-900 AMM 49-41-21. APU OPS CHECKS GOOD.
